MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline; LARYNGEAL MASK, SZ 4, FLEXIBLE, DISP

MEDLINE INDUSTRIES LP Medline; LARYNGEAL MASK, SZ 4, FLEXIBLE, DISP
Model Number DYND300040S
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility when repositioning the patient to a sitting position the laryngeal mask 'pops out, requiring the staff to push the device back in'.
 
Additional Manufacturer Narrative
According to the facility when repositioning the patient to a sitting position the laryngeal mask 'pops out, requiring the staff to push the device back in'.The sample is not available for evaluation.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
LARYNGEAL MASK, SZ 4, FLEXIBLE, DISP
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15587997
Report Number1417592-2022-00190
Device Sequence Number2761830
Product Code CAE
UDI-Device Identifier10888277699526
UDI-Public10888277699526
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYND300040S
Device Catalogue NumberDYND300040S
Device Lot Number59222051032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown